# SDR FDEA202407311075

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 69,401 hours, 27,732 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 581433
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 707 hours, 505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL390 APPROXIMATELY 20 MINUTES AFTER LEVEL OFF  RECEIVED CABIN ALTITUDE WARNING. CABIN ALTITUDE  READ 10,000  AND SLOWLY INCREASED TO APPROXIMATELY  12,000 . OXYGEN MASKS WERE DONNED. CABIN ALTITUDE  REMAINED ABOVE 10,000 UNTIL DESCENDING THRU  APPROXIMATELY 15,000 .   FOUND CABIN MODE SELECTED TO # 1, REMOVED AND  REPLACED  # 1 AUTOMATIC PRESSURE CONTROLLER  REF  AMM 21-31-02-4. OPS CHECKS GOOD GOOD. ALSO  PERFORMED OPS CHECKS OF # 2 AUTOMATIC PRESSURE  CONTROLLER   ALSO CHECKS GOOD REF AMM 21-31-02-4.  AC OK FOR SERVICE
